# SDR SWAA012799

- Difficulty date: October 14, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 16,695 hours, 14,289 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP FROM ROW 16 TO ROW 18.  RECONNECTED WIRES PER MM.
